MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

COVIDIEN MEDICAL PRODUCTS SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 4CFS
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the inner cannula with number 3 on it did not fit in the tracheostomy.There was no reported patient outcome.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10-
no 789 puxung road
shanghai 20111 4
CN  201114
MDR Report Key8120007
Report Number2936999-2018-00746
Device Sequence Number202450
Product Code JOH
UDI-Device Identifier60884522006953
UDI-Public60884522006953
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4CFS
Device Catalogue Number4CFS
Device Lot Number18C080607J2X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2018
Initial Report FDA Received Date11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1